American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65D07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Bernard Mourrain. On the dimension of spline spaces on planar T-meshes. Math. Comp. 83 (2014) 847-871.
Abstract, references, and article information
View Article: PDF

[2] O. Davydov, J. Prasiswa and U. Reif. Two-stage approximation methods with extended B-splines. Math. Comp. 83 (2014) 809-833.
Abstract, references, and article information
View Article: PDF

[3] Elaine Cohen, Tom Lyche and Richard F. Riesenfeld. A B-spline-like basis for the Powell-Sabin 12-split based on simplex splines. Math. Comp. 82 (2013) 1667-1707.
Abstract, references, and article information
View Article: PDF

[4] Vladimir Molchanov and Marcel Oliver. Convergence of the Hamiltonian particle-mesh method for barotropic fluid flow. Math. Comp. 82 (2013) 861-891.
Abstract, references, and article information
View Article: PDF

[5] Alain Trouvé and François-Xavier Vialard. Shape splines and stochastic shape evolutions: A second order point of view. Quart. Appl. Math. 70 (2012) 219-251.
Abstract, references, and article information
View Article: PDF

[6] Dirk Laurie and Johan de Villiers. Orthogonal polynomials for refinable linear functionals. Math. Comp. 75 (2006) 1891-1903. MR 2240640.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Daniela Rosca. Locally supported rational spline wavelets on a sphere. Math. Comp. 74 (2005) 1803-1829. MR 2164098.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Gerard Awanou and Ming-Jun Lai. Trivariate spline approximations of 3D Navier-Stokes equations. Math. Comp. 74 (2005) 585-601. MR 2114639.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Charles K. Chui and Qingtang Jiang. Refinable bivariate quartic $C^2$-splines for multi-level data representation and surface display. Math. Comp. 74 (2005) 1369-1390. MR 2137007.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Borislav Karaivanov, Pencho Petrushev and Robert C. Sharpley. Algorithms for nonlinear piecewise polynomial approximation: Theoretical aspects. Trans. Amer. Math. Soc. 355 (2003) 2585-2631. MR 1975391.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Gert Vegter. The apolar bilinear form in geometric modeling. Math. Comp. 69 (2000) 691-720. MR 1654006.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Ognyan Iv. Kounchev. Minimizing the Laplacian of a function squared with prescribed values on interior boundaries- Theory of polysplines. Trans. Amer. Math. Soc. 350 (1998) 2105-2128. MR 1422610.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] J. M. Peña. B-splines and optimal stability . Math. Comp. 66 (1997) 1555-1560. MR 1433268.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Ulrich Reif. A degree estimate for subdivision surfaces of higher regularity. Proc. Amer. Math. Soc. 124 (1996) 2167-2174. MR 1327042.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] W. Lawton, S. L. Lee and Zuowei Shen. An algorithm for matrix extension and wavelet construction. Math. Comp. 65 (1996) 723-737. MR 1333319.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Charles K. Chui and Dong Hong. Construction of local $C^1$ quartic spline elements for optimal-order approximation. Math. Comp. 65 (1996) 85-98. MR 1325865.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] C. K. Chui, D. Hong and R. Q. Jia. Stability of optimal-order approximation by bivariate splines over arbitrary triangulations . Trans. Amer. Math. Soc. 347 (1995) 3301-3318. MR 1311906.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Eric Grosse and John D. Hobby. Improved rounding for spline coefficients and knots . Math. Comp. 63 (1994) 175-194. MR 1240659.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Ming Jun Lai. On the computation of Battle-Lemari\'e's wavelets . Math. Comp. 63 (1994) 689-699. MR 1248971.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Gerlind Plonka and Manfred Tasche. Cardinal Hermite spline interpolation with shifted nodes . Math. Comp. 63 (1994) 645-659. MR 1250775.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Edward Neuman. A new formula for box splines on three-directional meshes . Math. Comp. 62 (1994) 227-229. MR 1208840.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] D. S. Meek and D. J. Walton. Clothoid spline transition spirals . Math. Comp. 59 (1992) 117-133. MR 1134736.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Wolfgang Dahmen, Charles A. Micchelli and Hans-Peter Seidel. Blossoming begets $B$-spline bases built better by $B$-patches . Math. Comp. 59 (1992) 97-115. MR 1134724.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] G. Plonka and M. Tasche. Efficient algorithms for periodic Hermite spline interpolation . Math. Comp. 58 (1992) 693-703. MR 1122075.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] J.-C. Fiorot and J. Tabka. Shape-preserving $C\sp 2$ cubic polynomial interpolating splines . Math. Comp. 57 (1991) 291-298. MR 1079015.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Peter Alfeld and Maritza Sirvent. The structure of multivariate superspline spaces of high degree . Math. Comp. 57 (1991) 299-308. MR 1079007.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Charles K. Chui and Tian Xiao He. Bivariate $C\sp 1$ quadratic finite elements and vertex splines . Math. Comp. 54 (1990) 169-187. MR 993926.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] G. Meinardus, G. N├╝rnberger, M. Sommer and H. Strauss. Algorithms for piecewise polynomials and splines with free knots . Math. Comp. 53 (1989) 235-247. MR 969492.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Louis J. Billera. Homology of smooth splines: generic triangulations and a conjecture of Strang . Trans. Amer. Math. Soc. 310 (1988) 325-340. MR 965757.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Charles K. Chui, Harvey Diamond and Louise A. Raphael. Interpolation by multivariate splines . Math. Comp. 51 (1988) 203-218. MR 942150.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2